Factorization of certain evolution operators using lie algebra: Convergence theorems

Metin Demiralp, Herschel Albert Rabitz

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

This work concerns convergence theorems with a sequence of ξ-approximants for exponential evolution operators with Lie operator arguments. A companion paper presents the formulation of the ξ-approximants. The theorems presented in this paper give the conditions which are sufficient for convergence of the sequences. Although the main emphasis will be on convergence properties of the one-dimensional case, the generalization to multidimensional cases is quite straightforward.

Original languageEnglish (US)
Pages (from-to)193-204
Number of pages12
JournalJournal of Mathematical Chemistry
Volume6
Issue number1
DOIs
StatePublished - Dec 1 1991

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Chemistry(all)

Fingerprint Dive into the research topics of 'Factorization of certain evolution operators using lie algebra: Convergence theorems'. Together they form a unique fingerprint.

  • Cite this